# SDR SIMA20120916004

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 22,931 hours, 16,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108512
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3724 THE CREW REPORTED THE EXTERIOR EMERGENCY LIGHTS DEAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  NR 4 EMERGENCY LIGHT BATTERY PACK INOPERABLE.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK IAW WORK CARD 33-002.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
